Certain estimates for translation-invariant operators in $L_p$-spaces with weight
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1968), pp. 72-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_10_a8,
author = {V. S. Rabinovich},
title = {Certain estimates for translation-invariant operators in $L_p$-spaces with weight},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--80},
year = {1968},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_10_a8/}
}
V. S. Rabinovich. Certain estimates for translation-invariant operators in $L_p$-spaces with weight. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1968), pp. 72-80. http://geodesic.mathdoc.fr/item/IVM_1968_10_a8/